On the holomorphic extension of CR functions from non-generic CR submanifolds of ℂ^{$n$}

Nicolas Eisen Laboratoire de mathématiques et applications, Université de Poitiers

Differential Geometry mathscidoc:1701.10008

Arkiv for Matematik, 50, (1), 69-87, 2009.9
We give a holomorphic extension result for continuous CR functions on a non-generic CR submanifold$N$of ℂ^{$n$}to complex transversal wedges with edges containing$N$. We show that given any$v$∈ℂ^{$n$}∖($T$_{$p$}$N$+$iT$_{$p$}$N$), there exists a wedge of direction$v$whose edge contains a neighborhood of$p$in$N$, such that any continuous CR function defined locally near$p$extends holomorphically to that wedge.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 367 downloads ] [ 0 comments ]
@inproceedings{nicolas2009on,
  title={On the holomorphic extension of CR functions from non-generic CR submanifolds of ℂ^{$n$}},
  author={Nicolas Eisen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203631534417012},
  booktitle={Arkiv for Matematik},
  volume={50},
  number={1},
  pages={69-87},
  year={2009},
}
Nicolas Eisen. On the holomorphic extension of CR functions from non-generic CR submanifolds of ℂ^{$n$}. 2009. Vol. 50. In Arkiv for Matematik. pp.69-87. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203631534417012.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved